Frustrated

Hi I am now on a nurse led clinic only, so feeling really rubbish and having regular shivering attacks which don,t develop into anything. I phoned her up to see if my bloods were up, she was very dismissive and was adamant that my Pv wasn't causing these symptoms and told me to go to the gp. I have previously discussed the tiredness with the other nurses they insist that if your blood is ok the PV will not be causing any symptoms. I will see the go next week but I really feel it is causing some symptoms. I am interested to hear your views. Hollymae

4 Replies

oldestnewest
  • Hi Hollymae,you seem to be stuck with an uncaring ,ignorant bunch of people.Of course there are are many different side effects we all suffer,every one on here will vouch for that,fatigue ,shivering ,depression just the tip of the ice berg.I hope you soon feel better and find more understanding medics to help you.This site is a great place to chat to similarly affected folks,you will find much comfort....Try to keep strong ,you will be fine really,Very best to you,I am P v ,by the way ,7yrs,at first scared and miserable,now like every one I manage,but it takes a little time. E hugs!

  • Hi, maybe it's time to insist on being referred to an MPN specialist if you are not seeing one, maybe Maz could let you know where your nearest one is if you ask her via this site. I hope you get more helpful care soon, best wishes, Fances.

  • Hi I have MF early stages bloods ok.

    I am having the same problem, fatigue and itching after bathing. Haematologist insists it's nothing to do with the disease and to see my GP. I've done that and she thinks it must be my depression for which I have been treated for a lot of years so know exactly what the symptoms of that is. The difference being that depression makes me feel like hiding away and not WANTING to do anything or speak to anyone. This fatigue makes me physically UNABLE to do the things I WANT to do and frustrated for not being able to them. So now I am taking more antidepressants and not feeling any better for it.

    I am waiting to see Professor Harrison for a second opinion, I will be traveling from West Yorkshire to London but I believe she is the best person to see. X

  • Hi Hollymae, definitely a change of medics required as they don't seem to have much knowledge of your condition. All the studies say that fatigue, night sweats, etc can be caused by PV and the severity of the symptoms don't always correlate with blood levels.

    As the others have suggested ask for a second opinion but ask Maz to point you in the right direction. Hope you start feeling better soon. Kindest regards Aime xx😺😺

You may also like...